# SDR UPS98825488

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FRAME CORRODED AT STATION 1300, BETWEEN LONGERONS 36 AND 35L, MARKED.  BLENDED OUT CORROSION IAW DC8 SRM 51-1-8, FABBED REPAIR DOUBLER IAW3  REO 04060 AND DC8 SRM 53-2-0  FIG 2, HEAT TREATED REPAIR DOUBLER IAW TPS 1003,  ALODINED AND PRIMED FRAME AND DOUBLER IAW DC8 SRM 51-1-8, INSTALLED REPAIR DOUBLER WITH HI-LOKS IAW DC8 SRM 51-1-8.
